兰州大学机构库

Browse/Search Results:  1-10 of 1638 Help

Selected(0)Clear Items/Page:    Sort:
Turing patterns of a strongly coupled predator-prey system with diffusion effects 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2011, 卷号: 74, 期号: 3, 页码: 847-858
Authors:  Zhang, JF;  Li, WT(李万同);  Wang, YX;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(270Kb)  |  Favorite  |    Submit date:2015/12/16
Cross-diffusion  Turing instability  Turing pattern  
Existence of travelling wave solutions in delayed reaction-diffusion systems with applications to diffusion-competition systems 期刊论文
NONLINEARITY, 2006, 卷号: 19, 期号: 6, 页码: 1253-1273
Authors:  Li, WT(李万同);  Lin, G(林国);  Ruan, SG;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(346Kb)  |  Favorite  |    Submit date:2015/12/16
Travelling wave fronts in reaction-diffusion systems with spatio-temporal delays 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2006, 卷号: 222, 期号: 1, 页码: 185-232
Authors:  Wang, ZC(王智诚);  Li, WT(李万同);  Ruan, SG;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(416Kb)  |  Favorite  |    Submit date:2015/12/16
travelling wave fronts  reaction-diffusion systems  integral operator  iterative techniques  quasimonotonicity  spatio-temporal delays  
Oscillatory waves in reaction-diffusion equations with nonlocal delay and crossing-monostability 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2009, 卷号: 10, 期号: 5, 页码: 3141-3151
Authors:  Wu, SL;  Li, WT(李万同);  Liu, SY;  Wu, SL (reprint author), Xidian Univ, Dept Appl Math, Xian 710071, Shaanxi, Peoples R China.
Adobe PDF(670Kb)  |  Favorite  |    Submit date:2015/12/16
Reaction-diffusion equations  Crossing-monostability  Periodic traveling wave solutions  Non-local delays  Schauder's fixed point theorem  Hopf bifurcation theorem  
Chemical Fraction of Heavy Metals in an Oasis Soil and Their Bioavailability to Cole Crops 期刊论文
ARID LAND RESEARCH AND MANAGEMENT, 2012, 卷号: 26, 期号: 2, 页码: 166-180
Authors:  Wang, X;  Nan, ZR(南忠仁);  Ding, WG;  Wang, SL(王胜利);  Wang, ZW(王兆炜);  Yang, YM;  Wang, B;  Nan, ZR (reprint author), Lanzhou Univ, Coll Earth & Environm Sci, Lanzhou 730000, Peoples R China.
Adobe PDF(41338Kb)  |  Favorite  |    Submit date:2015/12/18
bioavailability  fraction  health risk  heavy metals  irrigated desert soil  
Exponential stability of traveling fronts in a diffusion epidemic system with delay 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2011, 卷号: 12, 期号: 2, 页码: 1223-1234
Authors:  Yang, YR;  Li, WT(李万同);  Wu, SL;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(279Kb)  |  Favorite  |    Submit date:2015/12/16
Epidemic system  Traveling fronts  Comparison principle  Weighted-energy method  
Existence and stability of traveling wave fronts in reaction advection diffusion equations with nonlocal delay 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2007, 卷号: 238, 期号: 1, 页码: 153-200
Authors:  Wang, ZC(王智诚);  Li, WT(李万同);  Ruan, S;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(372Kb)  |  Favorite  |    Submit date:2015/12/16
existence  uniqueness  asymptotic stability  traveling wave front  reaction advection diffusion equation  nonlocal delay  bistable  
Travelling wave fronts in nonlocal delayed reaction-diffusion systems and applications 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2009, 卷号: 60, 期号: 3, 页码: 377-392
Authors:  Pan, SX;  Li, WT(李万同);  Lin, G(林国);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(241Kb)  |  Favorite  |    Submit date:2015/12/16
Travelling wave front  nonlocality  minimal wave speed  
Traveling fronts in monostable equations with nonlocal delayed effects 期刊论文
Journal of Dynamics and Differential Equations, 2008, 卷号: 20, 期号: 3, 页码: 573-607
Authors:  Wang, ZC(王智诚);  Li, WT(李万同);  Ruan, SG;  Ruan, SG (reprint author), Univ Miami, Dept Math, POB 249085, Coral Gables, FL 33124 USA.
Adobe PDF(436Kb)  |  Favorite  |    Submit date:2015/12/16
existence  uniqueness  asymptotic stability  traveling wave front  nonlocal reaction-diffusion equation  delay  monostable equation  
Entire solutions in monostable reaction-advection-diffusion equations in infinite cylinders 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2011, 卷号: 74, 期号: 11, 页码: 3540-3547
Authors:  Sheng, WJ;  Liu, NW;  Sheng, WJ (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(245Kb)  |  Favorite  |    Submit date:2015/12/16
Entire solution  Quasi-invariant manifold  Monostable  Infinite cylinder